Localifecation of variable-basis topological systems

  • Sergey A Solovyov

Abstract

The paper provides another approach to the notion of variable-basis topological system generalizing the fixed-basis concept of S. Vickers, considers functorial relationships between the categories of modified variable-basis topological systems and variable-basis fuzzy topological spaces in the sense of S.E. Rodabaugh and shows that the procedure of localification is possible in the new setting.

Quaestiones Mathematicae 33(2010), 11–33

Author Biography

Sergey A Solovyov
Department of Mathematics, University of Latvia, Zellu iela 8, LV-1002 Riga, Latvia; Institute of Mathematics and Computer Science, University of Latvia, Raina bulvaris 29, LV-1459 Riga, Latvia
Section
Articles

Journal Identifiers


eISSN: 1727-933X
print ISSN: 1607-3606